# SDR DALA2022012500517

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,440 hours, 41,136 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Faulted
- Location: Nr 4
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 676 -MISC/DE- "FLAP DISAGREE" EICAS MESSAGE DISPLAYED DURING APPROACH. C/W QRH AND COMPLETED APPROACH.   C/W FLAP LUBE. REPLACED NO. 4 FLAP TRANSMISSION (REF LOG 2093918). NO GO ODI C/W (2093733)
